# SDR IPXA09855330

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT ELEVATOR OUTBOARD TRAILING EDGE UPPER SURFACE AND ATTACH CHANNEL HAS SEVERAL DOUBLE DRILL FASTENER HOLES.  REMOVED AND REPLACED ATTACHED AND T/E WEDGE PER DC8 SRM 51-01-21-A.
